is it normal to get an influx of oil for the oil glands to excrete more her sebum is crystalising very quickly i really would like your opionion thankyou
Hi, dermatological side effects have been reported, including chloasma or melasma (a tan colour or dark skin discoloration), erythema multiforme (a skin condition in the superficial microvasculature of the skin and oral mucous membrane that usually follows an infection or drug exposure), erythema nodosum (an inflammation of the fat cells under the skin (panniculitis) characterized by tender red nodules or lumps that are usually seen on both shins), hemorrhagic resumption (?), loss of scalp hair, hirsutism (excessive hairiness), pruritus (a sensation that causes the desire or reflex to scratch), and rash. So with all of these possibilities, it is probably a good idea for her to seek advice from her doctor. Maybe a different medication should be considered?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2011 • 2 answers
Posted 23 Oct 2014 • 2 answers
Posted 17 Jun 2015 • 2 answers
Posted 20 Jun 2016 • 0 answers
Posted 11 Dec 2016 • 0 answers